# SDR CHIR201801263129

- Difficulty date: January 24, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N6674D
- Make and model: Boeing 1072
- Aircraft serial: 4
- Aircraft time: 79,097 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAMP ANGLE AT BS 413 IS CORRODED. REPAIRED IAW VP-00020318.
